# SDR NOCA20606

- Difficulty date: November 18, 2006
- Submitted: November 23, 2006
- Operation: Air carrier
- Aircraft: N765NA
- Make and model: Boeing 767306
- Aircraft serial: 28098
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Condition: Malfunctioned
- Location: Atc
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MESSAGE -ATC FAULT- ILLUMINATED WITH RIGHT TRANSPONDER SELECTED.  T/S PER FIM 34-53-00.  RESEATED RIGHT ATC TRANSPONDER PER MM 34-53-01.  ALL OPS CHECK OK.
